# SDR SWI2024F01200

- Difficulty date: October 14, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.00 HAS EVIDENCE OF CORROSION ON THE LOWER FLANGE BETWEEN 26L AND 26R. (S/N#00574)     (C-CHECK RO 11/6/2024)    INSTALLED NEW SECTION FRAME AND SPLICES ON FRAME FS 319.00 BETWEEN STGR 25L - STGR 24R REF CRJ700 SRM 53-00-06-201-006-A01. LEAK CHECKED GOOD.   COMPLIED WITH TASK CARD 51-900-1002-SKY
